# SDR UIEA2018090301873

- Difficulty date: September 3, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 83,944 hours, 20,637 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 38850811
- Part serial: TLS15748
- Condition: Faulty
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU NO DUCT PRESSURE. PERFORMED BITE CHECK IAW FIM 49-11 FT 975. FAULTY PT SENSOR, REMOVED AND REPLACED FLOW SENSING MODULE IAW AMM 49-53-00. OPS CHECK GOOD, NO FAULTS NOTED.
